# SDR CALA2025100109508

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Strut
- Part number: 113A82312
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG STRUT DOOR CRACK AT FWD LWR AREA. 8-3 (REF AAR N/R 99950447) ESFR ENTRY INSTALLED REPAIR PARTS FITTING AND FILLER AT LMLG STRUT DOOR FWD LWR IAW SRM 51-40-02-0G-0 AND SRM 52-80-02-2R-3.
